Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red & tender lump on stomach bottom post 3rd Lipo Ex treatment on abdomen, had two of them with no issues. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
I have had 3 Lipo-Ex treatments (fat melter) on my abdomen first 2 no issues....however, after the 3rd I have a lump located at the bottom of my stomach above my 2 c-section scars.....the lump area is red on the skin, tender and hurts.....what could this be?
Posted Tue, 24 Apr 2012 in Skin Hair and Nails
Answered by Dr. Sujeet N Charugulla 49 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Redness, pain and swelling are the signs of inflammation. The cause as you seem to correlate it with the post 3rd session for lipoid tissue burning could be right. I do not know if you were explained this risk alongside the list before you gave consent for those sessions, but excess heat does cause this.

You would need an examination of the extent of the inflamed tissue by a family physician atleast for now. And some prescriptions like anti-inflammatory medicines or antibiotics if infection has been proven.

Either case, get evaluated for being fit to attend those fat burning sessions first from a doctor, because you have not mentioned if those surgeries has been conducted by a Bariatric surgeon or any other professional.

Discuss other alternative treatments for obesity management, there are many. You would have to be deemed suitable in the background of your Hypothyroidism too.

It would be better if you can send across a picture of the same. You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla, MBBS, MD
Consultant Physician.
Above answer was peer-reviewed by
Follow-up: Red & tender lump on stomach bottom post 3rd Lipo Ex treatment on abdomen, had two of them with no issues. Cause? 14 hours later
These were performed at a Med Spa by a technician - I am not obese I am 4'11 and weigh 135 (I have lost 25 lbs since May 2011 by dieting and excercise) I have tried to find a place to upload a picture but do not see it. Maybe you are unable to after you submit a question.

Today the redness is a little bit gone but its still very tender and can still feel the lump. I put a heating pad on it last night and have been taking advil.

Will see how it goes tomorrow and may go to the doctor to have it checked. Would I have other symptoms if I had an infection?
Answered by Dr. Sujeet N Charugulla 23 minutes later
Thanks for the reply.

You are in the overweight category then.

Those measure should be fine for now.

Fever would be another in addition to local symptoms, but looks like it is not really a big infection. The check up will reveal - so better make it.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor